# SDR UIEA2023011800060

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: NA
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN VERTICAL ANGLE LOCATED IN SUPPORT FRAME AT STA 1087 AND RBL 26 OF THE AFT CARGO COMPARTMENT AREA.( VERTICAL ANGLE WAS REPLACED PER PRODUCTION DRAWING AND SRM 51-10-02-0G-0 REQUIREMENTS. )
